Quetiapine-Associated Pancreatitis in a Geriatric Critical Care Patient with DeliriumReport as inadecuate




Quetiapine-Associated Pancreatitis in a Geriatric Critical Care Patient with Delirium - Download this document for free, or read online. Document in PDF available to download.

Case Reports in PsychiatryVolume 2012 2012, Article ID 625954, 2 pages

Case Report

Department of Internal Medicine, General Hospital of Volos, Dafnis 1, 38222 Volos, Greece

ICU, General State Hospital of Athens, 38222 Athens, Greece

Received 9 January 2012; Accepted 19 February 2012

Academic Editors: Y. Kaneda and J. Saiz-Ruiz

Copyright © 2012 Evangelos Potolidis et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We report the case of a 78-year-old male who developed acute pancreatitis related to quetiapine that was administered for the treatment of delirium. No evidence of hypertriglyceridemia, infection, ischemia, chololithiasis or hypercalcemia could be documented.Clinicians should be alerted when treating critical care patients with antipsychotics, as risks might present and potentially lead to hazardous results.





Author: Evangelos Potolidis, Charalampos Mandros, Dimitrios Karakitsos, and P. M. Kountra

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents